# SDR DALA2020102503452

- Difficulty date: October 22, 2020
- Submitted: October 25, 2020
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 22,388 hours, 8,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FASTENER HOLE DAMAGED AT STA 727J STR 1.  REPAIRED DAMAGE, PER ER/A 588729-14 REV A.
